# SDR QXEA200601701

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 12,425 hours, 12,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2389, BURN ODOR IN CABIN ON TAXI OUT.  RETURN TO GATE.  MAINTENANCE REMOVED GALLEY OVERHEAD CEILING PANEL AND AFT CABIN O/H CEILING PANEL.  REMOVED PSEU'S AT LT SIDE ROWS 17-19.  ENGINE AND APU RUNS C/W.  A/C ALSO TAXIED.  INSPECTED WIRING, SWITCHES, PANELS, LIGHTING AND BALLAST.  NO DEFECTS NOTED.  INSPECTED AFT BATTERY PACKS.  REMOVED MAPCOS, INSPECTED CONNECTORS.  INSTALLED NEW MAPCOS.  AIR COND PACKS RUN.  HEATING AND COOLING CHECKED.  ALL O/H PANELS AND  PSEU PANELS REINSTALLED.  ALL ELECTRICAL PANELS IN GALLEY CHECKED AND SECURED.  NO EVIDENCE OF BURNING OF ELECTRICAL ODOR NOTED.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
